# SDR USAA970366

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65582801
- Condition: Corroded
- Location: Bs 360
- Part time: 37,485 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND CORROSION AT BS 360 RBL 13-63 ON FLOORBEAM.  CORROSION TASK NR C53-107-01.  INSTALLED REPAIR ANGLES PER EA 60865 AND TYPICAL REPAIR 53-10-05.  (X)
